MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUPLUS; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUPLUS; RING, ANNULOPLASTY
Model Number 7700FB42
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Non specific EKG/ECG Changes (1817)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 2 days post implant of this 42mm mitral annuloplasty ring, atrial fibrillation was observed on an electrocardiogram (ecg).It was stated that the patient was feeling well but had palpitations with atrial fibrillation overnight, therefore was placed on intravenous (iv) therapy with an antiarrhythmic medication.It was reported that the patients rate improved and their magnesium was replaced.It was noted that the patient was resumed on beta blockers and started on anticoagulant medication. the site assessed that the event is related to the device and to the implant procedure.It was reported that a follow-up electrocardiogram (ecg) performed one month later showed an atrial flutter.It was stated that the patient has a rate of 79 beats per minute (bpm) due to ongoing atrial fibrillation (afib) atrial flutter.4 days following the ecg, cardioversion was performed.An ecg performed 3 days following cardioversion showed sinus rhythm with premature ventricular contractions (pvc) and premature ventricular contractions (pac).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIMUPLUS
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19050027
Report Number2025587-2024-02126
Device Sequence Number12902931
Product Code KRH
UDI-Device Identifier00763000271060
UDI-Public00763000271060
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Model Number7700FB42
Device Catalogue Number7700FB42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/05/2024
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite